Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

$ L$-structure in $ L$-spaces


Author: F. Cunningham
Journal: Trans. Amer. Math. Soc. 95 (1960), 274-299
MSC: Primary 46.00
MathSciNet review: 0115084
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0115084-7
PII: S 0002-9947(1960)0115084-7
Article copyright: © Copyright 1960 American Mathematical Society